# SDR 375PA0010

- Difficulty date: February 10, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N375PA
- Make and model: Boeing 737317
- Aircraft serial: 23812
- Aircraft time: 42,760 hours, 36,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Two sections of emergency floor lighting inop.  Battery pack low Rt. side.  After charging battery pack, Ops check normal.
